×

zbMATH — the first resource for mathematics

A class of almost contact Riemannian manifolds. (English) Zbl 0245.53040

MSC:
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
53C25 Special Riemannian manifolds (Einstein, Sasakian, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. L. BISHOP-B. 0’ NEILL, Manifolds of negative curvature, Trans. Amer. Math. Soc, 145 (1969).1-50. · Zbl 0191.52002
[2] D. E. BLAIR, The theory of quasi-Sasakian structure, J. D. Geo., 1 (1967), 331-345 · Zbl 0163.43903
[3] S. S. EUM, On Kaehlerian hypersurfaces in almost contact metric spaces, Tensor, N. S., 20 (1969), 37-44. · Zbl 0174.53501
[4] S. KOBAYASHI AND K. NOMIZU, Foundations of differential geometry, volume 1, 1963, Interscience Publ.. · Zbl 0119.37502
[5] K. NOMIZU AND B. SMYTH, The differential geometry of complex hypersurfaces II, J. Math. Soc. Japan, 20 (1968), 498-521. · Zbl 0181.50103
[6] K. OGIUE, On almost contact manifolds admitting axiom of planes or axiom of fre mobility, Kdai Math. Sem. Rep., 16 (1964), 223-232. · Zbl 0136.18003
[7] M. OKUMURA, Some remarks on space with a certain contact structure, Thoku Math J., 14 (1962), 135-145. · Zbl 0119.37701
[8] S. TANNO, Almost complex structures in bundle spaces over almost contact manifolds, J. Math. Soc. Japan, 17 (1965), 167-186. · Zbl 0132.16801
[9] S. TANNO, The automorphism groups of almost contact Riemannian manifolds, Thok Math. J., 21 (1969), 21-38. · Zbl 0188.26705
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.